# SDR AUS20030924

- Difficulty date: September 8, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 03600918
- Condition: Collapsed
- Location: Starter-Gen
- Component: Starter-Gen, Lucas
- Component part number: 23085001
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE STARTER-GENERATOR DRIVE END BEARING COLLAPSED.
